# SDR AALA20090731TUL17

- Difficulty date: July 23, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE PAN DAMAGED ON HANDLE PAN TOWERS.  REPLACED HOUSING UNDER ESO-80175.
